# SDR AALA202112213699

- Difficulty date: December 18, 2021
- Submitted: December 21, 2021
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737*
- Aircraft serial: 30096
- Aircraft time: 57,724 hours, 23,965 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Loose
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLOOR ESCAPE PATH LIGHT HOUSING LOOSE SEAT 24C. RESECURED FLOOR ESCAPE PATH LIGHTING HOUSING AS REQUIRED.
